# SDR AALA202408166747

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 75,160 hours, 28,692 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D5231008000000
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT RETURNED TO MCO DUE TO THE FLIGHT CREW REPORTING THAT ON CLIMB OUT THERE WAS A STRONG ODOR THAT WAS SUSPECTED TO BE A FUME EVENT. THE FLIGHT CREW RAN THE QRC AND LANDED SAFELY AT MCO WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE FORWARD CARGO DOOR MANUAL SELECTOR HYDRAULIC PRESSURE LINE LEAKING BEHIND PANELS 132MW AND 132QW. (AALA202408167662 AND AALA202408166747) MAINTENANCE REPAIRED THE LINE PER AMM 20-23-11-300-004-A. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED AND THE CARGO COMPARTMENT WAS CLEANED AS REQUIRED. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED WITH NO ODORS NOTED.
